×

zbMATH — the first resource for mathematics

Found 142 Documents (Results 1–3)

Russ. Math. Surv. 74, No. 4, 761-763 (2019); translation from Usp. Mat. Nauk 74, No. 4, 185-186 (2019).
MSC:  53B25 53A45
BibTeX Cite
Full Text: DOI
Morgan, John W. (ed.), Virtual fundamental cycles in symplectic topology. Providence, RI: American Mathematical Society (AMS); Stony Brook, NY: Simons Center for Geometry and Physics (ISBN 978-1-4704-5014-4/hbk; 978-1-4704-5202-5/ebook). Mathematical Surveys and Monographs 237, 253-298 (2019).
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type
Reviewing State
Author
Serial
Year of Publication
Classification
Biographic Reference
Software